MDJunction - People Helping People
 
Ask a Question
08/02/2010 07:15 AM

Full body Restless Leg

bluspider
 
Posts: 26
Member

well, that's what I call it. usually happens before, during or after a flare up. feel like I am going to jump out of my skin. not the creepy crawly feeling, although that happens too on occasion, this is like I can't hold still. will sit with my leg bouncing, or toss and turn. can't sit still long enough to have a manicure. I drive people nuts with movement.

Taking iron has helped but I don't have an abnormal iron, iron binding or ferritin numbers.

As per usual, I can't take reg meds for it as side affects for me are most often worse than the symptoms.

anybody else get this and have you narrowed down the reason or what to call it?

Reply

08/02/2010 07:26 AM
PCG
PCG  
Posts: 2259
Senior Member

I used to have a thing like yours, but really mild on my arms, and it happened only from time to time. It got worse my first week at Lyrica and now it has stopped, haven't had one in a week or so. Not sure if it helps you any though Tongue

Best of luck, hugs Laughing


08/02/2010 07:38 AM
broken
broken  
Posts: 11335
Group Leader

you might check your meds?

but I get the gittery movement myself exspecially at night


08/02/2010 09:19 AM
shamarie6
shamarie6  
Posts: 2805
VIP Member
I'm an Advocate

If you're talking about tremors-have had them for long periods of time. Jerks throughout the body-yup. Not sure why. I ran out of my trileptal last weekend & omg! It was horrible! Everything was shaking, my arms legs & even my torso would jerk all over the place. My insides felt like they were shaking & going to come right through my skin! I'm pretty sure this little episode was from running out of this med, but I also had these sx befpore I went on the trileptal.

Hope you can find some relief soon!


08/02/2010 09:53 AM
Firenice
Firenice  
Posts: 71
Member

I get restless leg also but sometimes I get it in my shoulders and its usually at night, It feels like if I don't move my arms I will jump out of my body.

Its the creepiest feeling I have ever experienced and it was worse when I was on Lyrica.

The Dr. weened me off and that was even worse than ever. Usually when its starts I take 10mg flexeral and it helps me go to sleep. I guess its just part of the Fibro, but its something I will never get used to. I hope you find something that will help you get some relief. Hugs


08/02/2010 10:57 AM
MissStacey
MissStacey  
Posts: 14845
VIP Member
I'm an Advocate

I get full on restless body syndrome. I know exactly what you mean and it's terrible. I take Klonopin 1mg for sleep if I have an attack the Klonopin helps usually I may need two. It can be a side effect too called Akasathia, I had it horrible from a med I tried and have had it ever since bad but I had it a bit before too. My husband gets it sooo bad he can't sleep he hasn't taken many meds that would cause it so he just has it, full body not just legs.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved